# SDR R61A2024022300086

- Difficulty date: February 8, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 45,979 hours, 28,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17010871007
- Condition: Misinstalled
- Location: Frms 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLER REPAIR INSTALLED AT FR 11-12 STR 23R-25R FOUND IMPROPERLY INSTALLED. MX REPLACED DOUBLER SPLICE  IAW ETD 2024-170-003696 REV A. MAJOR REPAIR.
